# SDR FXGA202102012107

- Difficulty date: February 1, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WING STRINGER AT W/STA 242L, STRINGER 19. TO REPAIR A CRACKED WING STRINGER AT W/STA 242L, STRINGER 19. RREPAIR CRACKED STRINGER PER STS INSTRUCTIONS IN EA 69-2021-019.
